# SDR MASA98158

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5228 - PHX-YUM - ON PREFLIGHT, CREW FOUND THE PORTABLE EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
